# SDR SWAA2024112753521

- Difficulty date: October 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 65,666 hours, 39,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE BS 867 BETWEEN STRINGER 1R TO STRINGER 2R AT PASSENGER CABIN 2024-672296<[01] REPLACED ANGLE BS 867 BETWEEN STRINGER 1R TO STRINGER 2R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; B737-700 SRM 51-40-02 AND DRAWING 146A7901 SHEET 58 REV - MEASURE OF CRACK IS 0.450' TOOL USED CALIPER P/N: 500-196-30 S/N: B23343124 DUE DATE: 09-MAR-25;[02] REPLACED ANGLE BS 867 BETWEEN STRINGER 1R TO STRINGER 2R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; B737-700 SRM 51-40-02 AND DRAWING 146A7901 SHEET 58 REV - MEASURE OF CRACK IS 0.450' TOOL USED CALIPER P/N: 500-196-30 S/N: B23343124 DUE DATE: 09-MAR-25
